# SDR DALA2019032101832

- Difficulty date: May 21, 2018
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 80,546 hours, 37,026 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DURING SHOP VISIT OVERSIZED FASTENERS WERE INSTALLED AT 9 LOCATIONS BETWEEN OUTER SKIN AND FRAME FORKS FR53, FR54, FR54A, FR55, AND FR55A. REPAIRED PER ERA 567713-14AD SECTION I.
